# SDR DHL2005781510

- Difficulty date: February 13, 2005
- Submitted: March 7, 2005
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A "C" CHECK,  RT WING TIP LOWER INBD EDGE IS GOUGED BY NR 8 SLAT AND WEB IS DENTED SLAT STA 434.5.  REMOVED R/WING TIP AND WEB SLAT STA 434.5 IAW B727 SRM 51-30-2.  REMOVED AREA TO ORIGINAL CONTOUR IAW B727SRM 51-40-1.  ACCOMPLISHED NOT HFEC AT REMOVED AREA IAW NDT MAT PART 6, 51-00-00 FIG 23.  NO CRACKS NOTED, FABRICATED SKIN AT R/WING TIP SLAT MAT USED 7075T6 .040 PO NR 900920 DIM 44 INCH BY 16 INCH IAW B727 SRM 57-30-2 FIG 3 AND 51-20-1.  ALODINED AND PRIMED PART IAW B727 SRM 51-10-2.  INSTATED NEW SRM IAW B727 SRM 57-30-2 FIG 3.
